Plasticine skin after hyularonaise; can you advise me on what is happening here?

I had dermal filler ultra 3 in the labial folds yesterday, the appearance was not as expected so I returned today for treatment with hyularonaise. If I press on the treated area my skin indents as though it were plasticine and looks very strange until I smooth it out. I am worried that my skin may keep this property or that it will 'set' in a strange way. Please can you advise what might be happening here?

Doctor Answers 1

Hyaluronidase and indented skin

Dear 32183:

  What you describe is unusual but I believe not a cause for alarm. It appears you may have a bit of edema where the HA filler was dissolved. Once it is absorbed you should not notice this phenomenon anymore.

  All the best,   Dr. Clark


New York Dermatologist
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.